# SDR IPXA10559411

- Difficulty date: April 2, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CARGO DOOR CUTOUT LOWER SILL NUT PLATE STRIP FOR ENTRY THRESHOLD CORRODED.  CORROSION REMOVAL BEYOND ALLOWABLE DAMAGE. REMOVED, FABRICATED, INSTALLED REPLACEMENT STRIP.
